Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have sudden raise in heart beat. No medication till now. Feeling sick. What could be the reason?

I have a question I just stood up to go to the bath room. Then all of a sudden my heart started beating really fast like it was going to come out of my chest. It made me sick to my stomach. Ive felt fine all day but ive been haveing these spells off and on for a lil while where ill feel fine then all of a sudden ill feel like crap and ill feel sick to my stomach and like im going to pass out even. Can you help plz
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Do you have associated vomiting, pain anywhere? Have you lost weight recently, any irritability, nervousness? Any breathlessness, chest pain? Are you taking any medications?
Thyroid problems can cause palpitations (feeling that the heart is beating fast). Even anxiety and panic attacks can present in a similar way. There are other rare causes like heart problems, of pheochromocytoma which can present like this.
I would advise you to see a physician as soon as possible to examine you and do necessary investigations to figure out the cause for your complaints and to treat it accordingly.
Take care
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor